RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 179, Number 1, Pages 34–36 (Mi dan33703)  

MECHANICS

Stability of solutions of the differential equations for the autonomous ditermination of the coordinates of a moving object

V. N. Koshlyakov, Yu. B. Lyusin, V. A. Storozhenko, M. E. Temchenko, I. Sh. Shulman

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (317 kB)

Bibliographic databases:
UDC: 531.01
Presented: А. Ю. Ишлинский
Received: 25.04.1967

Citation: V. N. Koshlyakov, Yu. B. Lyusin, V. A. Storozhenko, M. E. Temchenko, I. Sh. Shulman, “Stability of solutions of the differential equations for the autonomous ditermination of the coordinates of a moving object”, Dokl. Akad. Nauk SSSR, 179:1 (1968), 34–36

Citation in format AMSBIB
\Bibitem{KosLyuSto68}
\by V.~N.~Koshlyakov, Yu.~B.~Lyusin, V.~A.~Storozhenko, M.~E.~Temchenko, I.~Sh.~Shulman
\paper Stability of solutions of the differential equations for the autonomous ditermination of the coordinates of a moving object
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 179
\issue 1
\pages 34--36
\mathnet{http://mi.mathnet.ru/dan33703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0234075}
\zmath{https://zbmath.org/?q=an:0176.23101}


Linking options:
  • http://mi.mathnet.ru/eng/dan33703
  • http://mi.mathnet.ru/eng/dan/v179/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019